← Return to Post viral neuropathy

Discussion
cindy62 (@cindy62)

Post viral neuropathy

Neuropathy | Last Active: Aug 26, 2020 | Replies (43)

Comment receiving replies
@sunnyflower

Mary, my heart goes out to you! I can't stand the side effects of Gaba so tried Lyrica and they were worse. I resumed Gabapentin bc my Pn was causing me to have to fight for my sanity. Even though I'm at a subtherapeautic dose; 300mg. twice daily and 200mg. for 3rd dose, I am barely putting up with the horrible side effects for some quality of life. What are these side effects? Let me count the ways! Mentally detached; everything seems surreal. Balance, memory, coordination and judgment problems to name a few. The pain (I have many different types) is still there buy my sense of it/them is dulled.
I will keep you in my heart and pray, Sunnyflower, 🙏💕

Jump to this post


Replies to "Mary, my heart goes out to you! I can't stand the side effects of Gaba so..."

Hi @sunnyflower My wife had a bad time on gaba. She had hallucinations and dizziness and brain fog too I believe. I am so sorry you are having to resort to continuing with this drug that causes you such bad side effects but does relieve some of your pain. I understand that it's a tradeoff. But it's just not a great place to settle. I hope you can find something better, less side effects and more effective, for your situation. I hate to see so many good , kind, intelligent people having to waste their time and energy on such a nonsensical situation and such ineffective drug solutions. My very best to you, Hank